A note on nonexistence of global solutions to a nonlinear integral equation

M. Guedda, M. Kirane

Research output: Contribution to journalArticlepeer-review

44 Scopus citations

Abstract

In this paper we study the Cauchy problem for the integral equation ut = -(-Δ)β/2 u + h(t)u1+α in ℝN × (0, T), where 0 < β ≤ 2. We obtain some extension of results of Fujita who considered the case β = 2 and h ≡ 1.

Original languageBritish English
Pages (from-to)491-497
Number of pages7
JournalBulletin of the Belgian Mathematical Society - Simon Stevin
Volume6
Issue number4
DOIs
StatePublished - 1999

Fingerprint

Dive into the research topics of 'A note on nonexistence of global solutions to a nonlinear integral equation'. Together they form a unique fingerprint.

Cite this